Must stop subs , making me nuts!!!

How to stop Suboxone? How long should I be on buprenorphine? Is Suboxone withdrawal bad? How do I detox?
Post Reply
Brandonh36898
Average Poster
Average Poster
Posts: 11
Joined: Sun Dec 05, 2021 3:58 pm

Must stop subs , making me nuts!!!

Post by Brandonh36898 » Tue Dec 21, 2021 3:35 pm

Ok so i have had heart palpations for a long time many many years.
Ive been on 8mg a day for over a year, i started getting alot of water retention which i found out was the subs because id skip a day and water retention would reduce in 1 day!! Greatly.
So after awhile i started having high blood pressure, i just always felt like crap

So like a dummy i immediately dropped to 2mg a day, well that was kinda rough for about 3 weeks now but i made it through still doing slightly under 2mg, and my body is basically telling me we are done with subs lol.

As having palpations, i know i cant drink alot of caffeine, alot of tobacco etc because it will definitely make you have mad palpations and if you have ever had them, while i dont think they are painful they are scary Af.

Well now even taking 2mg my body like goes nuts after i take my dose about the time it kicks in, i start noticing all my classic palpations signs, as if i drank alot of caffeine for several days!! Then after a few hours ill go back to normal!!! Its crazy i guess my body over time has just decided yep we arent doing this anymore lol.
I dont drink caffeine for this reason, so im gonna try and skip days in between doses, and start lowering myself down hopefully at a good pace.

I have read that suboxone has a warning that can increase palpations etc, so im curious if its the bup or the naloxone if i went to subutex would this same thing happen?

I mean, im ready to come off anyway, just hard when it makes you go nuts even when dosing at about 1.75 mg
Makes it hard to taper!!! Then BP being high makes me have palpations also so quiting cold turkey the anxiety would be so much it would be hard as heck!!!
I have done the skip a day trick before and it really helped as far as the palpations go, alot has to do with my stomach my stomach is why i get alot of palpations due to vague nerve in my stomach, i take the PPI pills otc but can only run 2 weeks at a time, those seem to help alot with stomach issues.

This is gonna be a tough road but gotta walk it!!

User avatar
rule62
Moderator
Moderator
Posts: 2865
Joined: Sat Jan 01, 2011 10:35 pm
Location: Southwest

Re: Must stop subs , making me nuts!!!

Post by rule62 » Sun Jan 02, 2022 7:48 pm

How about an update. Sure hope you didn't just stop cold turkey and tapered like a good Suboxone patient. Slow and steady wins every time. Please let us know how you're doing.

Happy New to you and all the great members here on the forum!
Don't take yourself so damn seriously

Brandonh36898
Average Poster
Average Poster
Posts: 11
Joined: Sun Dec 05, 2021 3:58 pm

Re: Must stop subs , making me nuts!!!

Post by Brandonh36898 » Mon Jan 03, 2022 4:53 pm

Yes a update so...

I had been taking prilosec on and off for like 8 month.
While going nuts trying to figure out would cause this pressure in my stomach and chest immediately after i ate, and once the suboxone would start to kick in. I stumbled across some info online about taking it for to long causing issues of not producing stomach acid or not enough. So i immediately stopped taking them, and after 1 day it was wayyyyyyy better. So i stopped that.

I have cut my dose, i am down to 1mg a day i stayed at 2 for several weeks
Although i am still having issues with water retention. It has gotten wayyy better since cutting my dose way down. Its funny because a couple times my anxiety got so bad i did another 1mg dose and within hours i felt the water retention in my leg increasing!!
So far as long as i keep my dose in that 1mg range the water retention isnt horrible and it dont cause me the pain it once did.

When i was on 8mg a day my ankles couldn't be seen!! I felt horrible, i used to have headaches commonly, i was having bad heart palpations,no sex drive!!! Now i have dreams, i wake up excited if you know what i mean!!! Although i am still having anxiety from time to time, from going down to 1mg but its hard to measure dosage on the pill so i try and do my best..

I still feel very weird and have trouble sleeping, i am just assuming this is from dropping dosage?
I would like to get down to .5mg within the next month, but im in no hurry.

I havent contacted my sub dr because i admit i took a .25 xanax few days back because of anxiety, so my appointment is in 10 days, i plan to tell him at that appointment im struggling, hopefully he can give me something, to help with anxiety and something for blood pressure.

If he gives me something for that i think i can get off everything all together within a few months!!!
I hope!!!

Post Reply